MathSciNet Relay Station
MathSciNet bibliographic data
MR860539 (88d:11131) 11Y16 (68Q40)
Rolletschek, Heinrich On the number of divisions of the Euclidean algorithm applied to Gaussian integers. J. Symbolic Comput. 2 (1986), no. 3, 261–291.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement